A relation for Gromov-Witten invariants of local Calabi-Yau threefolds

Siu-Cheong Lau Boston University Naichung Conan Leung The Chinese University of Hong Kong Baosen Wu Tsinghua University

mathscidoc:1702.01009

Math. Res. Lett., 18, (5), 943-956, 2011
We compute certain open Gromov-Witten invariants for toric Calabi-Yau threefolds. The proof relies on a relation for ordinary Gromov-Witten invariants for threefolds under certain birational transformation, and a recent result of Kwokwai Chan.
No keywords uploaded!
[ Download ] [ 2017-02-13 23:51:31 uploaded by scllouis ] [ 605 downloads ] [ 0 comments ]
@inproceedings{siu-cheong2011a,
  title={A relation for Gromov-Witten invariants of local Calabi-Yau threefolds},
  author={Siu-Cheong Lau, Naichung Conan Leung, and Baosen Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170213235131520218436},
  booktitle={Math. Res. Lett.},
  volume={18},
  number={5},
  pages={943-956},
  year={2011},
}
Siu-Cheong Lau, Naichung Conan Leung, and Baosen Wu. A relation for Gromov-Witten invariants of local Calabi-Yau threefolds. 2011. Vol. 18. In Math. Res. Lett.. pp.943-956. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170213235131520218436.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved